# SDR SWAA2020030942284

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON AFT CARGO BAY LOWER BULKHEAD SUPPORT ANGLE BS947, LBL8 TO RBL20, WL158.         CORROSION ON ACB LOWER BULKHEAD SUPPORT ANGLE BS947, LBL8-RBL20, WL158 FOUND TO BE OUT LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM, REPLACEMENT OF PART PER SRM 51-10-02-0G-0 STEP 9. REMOVED ACB LOWER BULKHEAD SUPPORT ANGLE BS947, LBL8-RBL20, WL158 PER SRM 51-10-02-0G-0. INSTALLED NEW LOWER BULKHEAD SUPPORT ANGLE BS947, LBL8-RBL20, WL158 PER SRM 51-40-02-0G-0, & DWG 149A8110. DWG 149A8117 93114U
